zbMATH — the first resource for mathematics

Transient behaviour of semilinear stochastic systems with random parameters. (English) Zbl 0532.93050
The author deals with a system governed by an n-dimensional evolution equation consisting of three terms: (1) a linear deterministic term with a time-invariant matrix coefficient, (2) a dynamic deterministic term which evolves periodically, (3) a nonlinear deterministic term depending on random parameters whose effects are rapidly absorbed by a small deterministic parameter. Initial random conditions with time-invariant probability density are considered. Within a stochastic operator framework developed by Adomian the author derives analytically approximated expressions for the first- and second-order moments of the system dynamics which are supposed to determine the probability density of the solution of the dynamics, i.e. the evolution equation described above. An application to the stochastic oscillator with a vanishing quadratic nonlinearity is given.
Reviewer: G.Gomez

93E03 Stochastic systems in control theory (general)
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H25 Random operators and equations (aspects of stochastic analysis)
93E10 Estimation and detection in stochastic control theory
93E12 Identification in stochastic control theory
93E25 Computational methods in stochastic control (MSC2010)
93C10 Nonlinear systems in control theory
70K50 Bifurcations and instability for nonlinear problems in mechanics
Full Text: DOI
[1] Soong, T.T, Random differential equations in science and engineering, (1973), Academic Press New York · Zbl 0348.60081
[2] Adomian, G, Stochastic systems, (1983), Academic Press New York · Zbl 0504.60066
[3] Bellomo, N, On a class of stochastic dynamical systems, (), 111-130
[4] Bellomo, N; Pistone, G, Time-evolution of the probability density under the action of a deterministic dynamical system, J. math. anal. appl., 77, 215-224, (1980) · Zbl 0475.70019
[5] Sunahara, Y; Asakura, T; Morita, Y, On the asymptotic behaviour of nonlinear stochastic dynamical systems considering the initial states, (), 138-167 · Zbl 0375.93048
[6] Seshadri, V; West, B.J; Lindenberg, K, Stability properties of nonlinear systems with fluctuating parameters, Physica, 338A, (1981)
[7] Soong, T.T; Chuang, S.N, Solutions of a class of random differential equations, SIAM J. appl. math., 24, 449-459, (1973) · Zbl 0237.60028
[8] Riganti, R, Analytical study of a class of nonlinear stochastic autonomous oscillators with one degree of freedom, Meccanica, 14, 180-186, (1979) · Zbl 0448.70027
[9] Bouc, R; Pardoux, E, Moments of semilinear random evolutions, SIAM J. appl. math., 41, 370-399, (1981) · Zbl 0469.60060
[10] Adomian, G; Bellomo, N; Riganti, R, Semilinear stochastic systems: analysis with the method of the stochastic Green’s function and application in mechanics, J. math. anal. appl., 96, 330-340, (1983) · Zbl 0523.60057
[11] Sansone, G; Conti, R, Nonlinear differential equations, (1964), Pergamon Press New York · Zbl 0128.08403
[12] Adomian, G; Sibul, L, Stochastic Green’s formula and application to stochastic differential equations, J. math. anal. appl., 3, 743-746, (1977) · Zbl 0371.60073
[13] Myint-U, T, Ordinary differential equations, (1978), North-Holland Amsterdam · Zbl 0382.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.